DOI 10.1016/j.jbspin.2014.03.003
Acute ocular myositis occurring under etanercept for rheumatoid arthritis.
Аннотация
Ocular myositis is a rare disorder characterized by inflammation of single or multiple extra-ocular eye muscles presenting with painful diplopia and/or ophthalmoplegia. The etiology remains obscure and it is rarely associated with rheumatoid arthritis. We here reported the case of a 61-year-old woman treated by TNF-α blockade, namely etanercept, for rheumatoid arthritis for ten years who developed an acute ocular myositis. The patient improved after etanercept was stopped and initiation of high doses of corticosteroids. To our knowledge, this is the second report of ocular myositis occurring under TNF-α blockade treatment for rheumatoid arthritis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.